Jul 4, 2005
Thank you Dr. Wohl for answering my question about the Reyataz/Norvir/Truvada/Sustiva regimen and how to take it. I know it is uncommon regimen up to now. But you gave me peace of mind. I have no other choices of meds until there is more new drugs to give with tripanavir....I am saving that for later.
Thank you, again.
| Response from Dr. Wohl
My pleasure. Good luck.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Rash A Symptom Of Acute HIV Infection?
- Sore On Tongue Could I Have Acute HIV Infection
- Blowjob From A Prostitute Scared I Have AIDS
- Burning Penis After Anal Sex Bottom Worried I Have HIV
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Swollen Lymph Glands After Sucking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.